# SDR SWAA2022030134938

- Difficulty date: January 3, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 62,452 hours, 36,753 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER T/E PANEL JUST AFT OF #2 PYLON HORIZ. SEAL RETAINER IS CRACKED AT LWR FASTENER HOLE. / REMOVED AND REPLACED RT WING UPPER T/E PANEL JUST AFT OF #2 PYLON HORIZ. SEAL RETANER. IAW SRM 51-40-02-0G FASTENERS IAW AIPC 57-50-00-25 89813U 01-14-19
